Nihonkai Mathematical Journal

An Extension Of Kantorovich Inequality

SAICHI IZUMINO and MASAHIRO NAKAMURA

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 16, Number 1 (2005), 23-29.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779816

Mathematical Reviews number (MathSciNet)
MR2167711

Zentralblatt MATH identifier
1099.47007

Citation

IZUMINO, SAICHI; NAKAMURA, MASAHIRO. An Extension Of Kantorovich Inequality. Nihonkai Math. J. 16 (2005), no. 1, 23--29. https://projecteuclid.org/euclid.nihmj/1273779816


Export citation